# SDR 200605082

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000075
- Aircraft time: 2,309 hours, 1,489 cycles
- Engine: Ge CF348E5
- Engine time: 2,309 hours, 1,489 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P20
- Part serial: WYGA6675
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

FLIGHT 7718 ORF TO ORD CAPTAIN REPORTS ON SHORT FINAL, RECEIVED AMBER -FAIL- BOX ACROSS N1 INDICATOR.  DISCONNECTED AUTO THROTTLE; ENGINE INDICATIONS WERE N1 AND N2 SPOOL DOWN, DECREASE IN ITT AND FUEL FLOW.  WML INDICATION APPEARED INDICATING RELIGHT ATTEMPT. ENGINE RE-LIT WITHIN 30-45 SECONDS AND ALL ENGINE PARAMETERS RETURNED TO NORMAL.  ORD MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FMU.  OPS CHECK GOOD.
